It is currently Thu Aug 17, 2017 5:41 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 24 posts ]  Go to page Previous  1, 2
Author Message
PostPosted: Fri Sep 27, 2013 9:32 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
The fact that you slept through the night last night is a fantastic indicator that your wd's are drawing to a close. BTW, it's normal for wd symptoms to get worse at night or for you to feel them upon waking. Those are two times of day where we're usually the most idle, that's why we usually tell people to stay active during wd, keeping your mind and body busy helps a lot in getting through wd and keeping them minimized.

The sweating is pretty normal, too. There was a member on here not long ago who had to change her shirt constantly because of the sweating. To the best of my recollection, it lasted a few weeks?

OK, I don't mean to be a downer with this next part, but getting off of Suboxone and staying clean of all opiates are two different battles. IMO, you should look into some kind of recovery now that you don't have that safety net of Suboxone underneath you. Relapse is very common among recovering addicts. Some peg the numbers as high as 90%. I've been off sub for over 3 years and I've got 5 or 6 slips. If you don't think it can happen to you, I'll pretty much guarantee it'll happen to you. It was only when I started realizing that me slipping was entirely possible that I've finally put some real clean time together. K, sermon over. :wink:

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
PostPosted: Fri Sep 27, 2013 10:02 pm 
Offline
6 Months or More
6 Months or More

Joined: Wed Mar 30, 2011 8:32 pm
Posts: 249
I second what romeo said. I got off suboxone in rehab and swore to myself I would never take another opiate again. I was so scared of withdrawal after all that hell I went through. Still, two weeks after I got out of rehab, I found that my cravings were getting bad. As soon as I had money and access to pills I bought some roxis. Then I swore to myself I would not take the pills two days in a row to avoid withdrawal. I couldnt even do that, and I used for three days strait. Sure enough, I suffered a few days of withdrawal. This was in July, and I have since had a couple more small, one day slips. It is because I finally understand that my will power to stay clean or even to avoid the hell of withdrawal is not enough to keep me clean that I have joined a 12 step program. I am also taking naltrexone and am due to finally get the vitriol shot next Wednesday. Even though I am in a program, change comes slow, so to guarantee I stay off opiates I am getting this shot. My point is, I am doing as much work as I can to make sure I stay off opiates. Will power is not enough with this addiction. Good luck, and I hope you get it this time.


Top
 Profile  
 
PostPosted: Sat Sep 28, 2013 7:33 am 
Offline
Average Poster
Average Poster

Joined: Wed Sep 25, 2013 9:21 am
Posts: 7
Well I thought I was feeling better but today it seems to have hit me again severe low mood and energy to top it off im on my monthly cycle and have a bloody cold so yeah I look like shit and feel even worse just feels like every day is getting me now too much have nothing more to give x how lobg have you been off subs v x


Top
 Profile  
 
Our Sponsors
PostPosted: Sat Sep 28, 2013 12:47 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Terrineedshelp wrote:
Well I thought I was feeling better but today it seems to have hit me again severe low mood and energy to top it off im on my monthly cycle and have a bloody cold so yeah I look like shit and feel even worse just feels like every day is getting me now too much have nothing more to give x how lobg have you been off subs v x


I just wanted to respond to this. A lot of us who get off suboxone generally don't have a strict, consistent uphill trend. The relief of symptoms usually zig zags a bit but always makes it's way back upward, if that makes sense. So you might have a good couple of days, and then a crappy one, out of the blue. Then another good coupe days, then maybe a couple crappy ones again. Then another few good days, and another crappy one. Consistently the good days will increase, but it's not a straight line. I'm sorry you're not feeling good again.

Another thing I wanted to touch is the monthly cycles. During my first 6 months off suboxone, I had a hell of a time around my cycle. I did A LOT of researching in this area because I noticed a trend really quickly. I always felt SO depressed right before and during my cycle. My research led me to really understand the hormone changes our bodies goes through each month. When you have a progesterone surge, it can cause depression and anxiety. Your natural endorphins fluctuate with the rise & fall of your hormone levels. This can be uncomfortable for the normal person, but when stacked on top of a person already suffering in the endorphin department, it's brutal.

Vitamin E and calcium are good for regulating hormones better. You might want to try that. Hang in there, and if your depression gets really severe, you should talk to your doctor.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 24 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group